# SDR 2001UALA02397

- Difficulty date: December 8, 2001
- Submitted: December 18, 2001
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 42,462 hours, 6,801 cycles
- Engine: Pwa PW4060
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR CABIN FLOORBEAM CORRODED BS 340, RBL 88.  CORROSION REMOVAL EXCEEDS SRM LIMITS.  MAJOR REPAIR ACCOMPLISHED.  REPAIRED FLOORBEAM.
